# SDR XNOA1179

- Difficulty date: March 5, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 56,215 hours, 35,740 cycles
- Engine: Pwa JT8D9A
- Engine time: 46,170 hours, 29,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE WILL NOT ACHIEVE TAKE-OFF POWER. PERFORMED NR 2 ENGINE RUN. NR 2 ENGINE MAKES ITS TARGET POWER IAW P&W JT8D MM 72-00-00. NO DEFECTS NOTED. (STATUS: ORIG/CLOSED)
